# SDR AALA200802405

- Difficulty date: September 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- Aircraft time: 67,053 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SAT INFLIGHT T620/21SEP.  CREW REPORTED SMOKE IN CABIN WITH HEAVY SMOKE IN AFT CABIN DURING CLIMB.  RETURNED TO SAT AND LANDED WITHOUT INCIDENT.  UPON LANDING SMOKE DISSIPATED.  FOUND RESIDUAL OIL FROM OVERNIGHT APU WORK.  REPLACED BOTH COALESCER BAGS AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPS.
